Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What is the cause of tingling and burning sensation in feet ?

Hello, I have been suffering from a tingling/itching sensation for almost a year now, often building up to a burning sensation in my feet , and at some points there has been nausea/ vomiting . I am someone that is prone to allergies , and I have been tested and found allergic to dust mites, and I have been taking cetirizine to control the reactions. I definitely believe that I’m having an allergic reaction to something, but I am concerned that dust mites may not be the right diagnosis. It feels to me as though I have something microscopic that moves around my body, sometimes in what feels like a great quantity. The question is this: if it was something other than a dust mite (eg: scabies mite), would it be normal for them to move around to different parts of the body? I appear to have no lesions and have not generally suffered from rashes etc., but over the past week I have been suffering from a more intense itching than before and a rash that seems to disappear once I apply creams. This might be a reaction to extreme cold weather or excessive bathing – my allergy doctor has told me to stop taking baths, but it’s difficult to follow this guideline, when the dust mite theory isn’t 100% sure. What is certain is that when I stop taking baths, the nature of the itch changes to a tickling sensation, but I get the feeling that there is an increase in number of whatever this is. Is it really possible that this could be dust mites? The doctor told me to take one cetirizine a day, but it can take up to 4 to make me feel any better. What could the result of taking so much cetirizine be? Ps. The allergy doctor also did blood tests to rule out any internal problems that could be causing paraesthesia, and earlier last year I had a checkover by a dermatologist and a parasite doctor.
Asked On : Fri, 10 Feb 2012
Answers:  2 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi taniya good morning,
me dr chisty from ayurveda speciality is giving you the suggestion like it is clearly mentioned as a disease in ayurvedic terxts namly udardham and special treatments also there for this.
it is due to the alteration of our immune system only
the line of treatment to improve your immunity
if you wish we c an go for the therapy
simply taking citrazene and stopping bath is not the solution
writ to us
Answered: Fri, 10 Feb 2012
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Thanks for query,
As you got tingling and burning symptoms in the foot there is possibility of having Peripheral Neuritis.
For scabies there is specific lesion in the inter digital space and there are multiple small eruptions causing severe itching over the part.
Go for blood sugar to rule out Diabetes.
Consult physician and ask about this possibility and evaluate the case.
Ok and bye.
Answered: Fri, 10 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor